| Catalog Number |
S-65-150-120-P6 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.It should be noted that the supera instruction for use states: use this device prior to the use by date as specified on the device package label.The investigation determined the reported complaint was due to user error and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2017, the supera stent was successfully implanted in the superficial femoral artery.After implantation, it was noted that the device was expired.There was no device performance issue and there was no reported adverse patient effect.No additional information was provided.